Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i1.20
pages 20-38

Investigating Dynamics of One Weakly Nonlinear System with Delay Argument

Denis Ya. Khusainov
Kiev National Taras Shevchenko University, Kiev
Jozef Diblik
University of Technology, CEITEC, Brno (Czech Republic)
Jaromir Bashtinec
University of Technology, CEITEC, Brno (Czech Republic)
Andrey V. Shatyrko
Kiev National Taras Shevchenko University, Ukraine

ABSTRAKT

A mathematical model of neural network dynamics represented by a system of differential equations with time-delay argument and an asymptotically stable linear part is considered. Using Lyapunov direct method sufficient conditions for asymptotic stability are obtained and exponential estimates of solutions decay are constructed. The results are formulated in the form of matrix algebraic inequalities (using LMI).


Articles with similar content:

A STOCHASTIC COLLOCATION METHOD FOR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITH WEAKLY SINGULAR KERNELS AND RANDOM INPUTS
International Journal for Uncertainty Quantification, Vol.10, 2020, issue 2
Lijun Yi, Ling Guo
Investigation of Absolute Stability of Nonlinear Systems of Special Kind with Aftereffect by the Lyapunov Functions Method
Journal of Automation and Information Sciences, Vol.43, 2011, issue 7
Denis Ya. Khusainov, Andrey V. Shatyrko
FIBONACCI COLLOCATION METHOD TO SOLVE TWO-DIMENSIONAL NONLINEAR FRACTIONAL ORDER ADVECTION-REACTION DIFFUSION EQUATION
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 6
Subir Das, Rajeev, Kushal Dhar Dwivedi
SEMI-ANALYTICAL SOLUTIONS OF NONLINEAR PROBLEMS OF THE DEFORMATION OF BEAMS AND OF THE PLATE DEFLECTION THEORY USING THE OPTIMAL HOMOTOPY ASYMPTOTIC METHOD
Heat Transfer Research, Vol.45, 2014, issue 7
Shaukat Iqbal, Amir H. Dar, Muhammad Sadiq Hashmi, Nargis Khan, A. Javed
Approach to the Study of Global Asymptotic Stability of Lattice Differential Equations with Delay for Modeling of Immunosensors
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Andrey S. Sverstiuk , Igor Ye. Andrushchak, Vasiliy P. Martsenyuk